# SDR UALA2009123104071

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 56,746 hours, 8,263 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Making Metal
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  RESET CB'S B06, B07 ON P310 PANEL AND 'A03' ON P49 PANEL.  NO HELP.  INSTALLED NEW BYPASS VALVE SWITCH, NO HELP. CHECKED ACCESSORY CASE MASTER CHIP DETECTOR FOUND LARGE METAL CHUNKS. SUSPECT APU IS SEIZED. REMOVED AND REPLACED APU. OPS CHK GOOD.
